Alert archive / Illinois / Wind Advisories in 2023

Wind Advisory 1, NWS Lincoln, IL

February 8, 202322 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Feb 8, 2023, 1:54 PM CST for 22 counties in Illinois. It took effect at Feb 9, 2023, 3:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2023, 1:54 PM CST (19:54 UTC)
In effect from
Feb 9, 2023, 3:00 AM CST
Expired
Feb 9, 2023, 6:00 PM CST
In force
15 hr
Issued by
NWS Lincoln, IL
All 22 counties

Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 101 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1991 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

381 
WWUS73 KILX 081954
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
154 PM CST Wed Feb 8 2023

ILZ038-043>046-090400-
/O.UPG.KILX.HW.A.0001.230209T1200Z-230210T0000Z/
/O.NEW.KILX.WI.Y.0001.230209T1200Z-230210T0000Z/
McLean-De Witt-Piatt-Champaign-Vermilion-
Including the cities of Bloomington, Normal, Clinton, Monticello,
Champaign, Urbana, and Danville
154 PM CST Wed Feb 8 2023

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...McLean, De Witt, Piatt, Champaign and Vermilion 
  Counties.

* WHEN...From 6 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ052>057-061>063-066>068-071>073-090400-
/O.UPG.KILX.HW.A.0001.230209T0900Z-230210T0000Z/
/O.NEW.KILX.WI.Y.0001.230209T0900Z-230210T0000Z/
Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-
Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Taylorville, Decatur, Sullivan, Tuscola, 
Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, 
Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville
154 PM CST Wed Feb 8 2023

...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, east central and southeast 
  Illinois.

* WHEN...From 3 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ042-090400-
/O.NEW.KILX.WI.Y.0001.230209T1200Z-230210T0000Z/
Logan-
Including the city of Lincoln
154 PM CST Wed Feb 8 2023

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Logan County.

* WHEN...From 6 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ051-090400-
/O.NEW.KILX.WI.Y.0001.230209T0900Z-230210T0000Z/
Sangamon-
Including the city of Springfield
154 PM CST Wed Feb 8 2023

...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Sangamon County.

* WHEN...From 3 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Auten
3 follow-up statements
993 
WWUS73 KILX 090338
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
938 PM CST Wed Feb 8 2023

ILZ038-042>046-091200-
/O.CON.KILX.WI.Y.0001.230209T1200Z-230210T0000Z/
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-
Including the cities of Bloomington, Normal, Lincoln, Clinton, 
Monticello, Champaign, Urbana, and Danville
938 PM CST Wed Feb 8 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...McLean, De Witt, Piatt, Champaign and Vermilion 
  Counties.

* WHEN...From 6 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ051>057-061>063-066>068-071>073-091200-
/O.CON.KILX.WI.Y.0001.230209T0900Z-230210T0000Z/
Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Springfield, Taylorville, Decatur, 
Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, 
Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, 
and Lawrenceville
938 PM CST Wed Feb 8 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Sangamon County.

* WHEN...From 3 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
379 
WWUS73 KILX 090857
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
257 AM CST Thu Feb 9 2023

ILZ038-042>046-100000-
/O.CON.KILX.WI.Y.0001.230209T1200Z-230210T0000Z/
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-
Including the cities of Bloomington, Normal, Lincoln, Clinton, 
Monticello, Champaign, Urbana, and Danville
257 AM CST Thu Feb 9 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...McLean, Logan, De Witt, Piatt, Champaign and Vermilion 
  Counties.

* WHEN...From 6 AM this morning to 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ051>057-061>063-066>068-071>073-100000-
/O.CON.KILX.WI.Y.0001.230209T0900Z-230210T0000Z/
Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Springfield, Taylorville, Decatur, 
Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, 
Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, 
and Lawrenceville
257 AM CST Thu Feb 9 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central and southeast 
  Illinois.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
708 
WWUS73 KILX 092350
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
550 PM CST Thu Feb 9 2023

ILZ038-042>046-100100-
/O.EXP.KILX.WI.Y.0001.000000T0000Z-230210T0000Z/
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-
Including the cities of Bloomington, Normal, Lincoln, Clinton, 
Monticello, Champaign, Urbana, and Danville
550 PM CST Thu Feb 9 2023

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Winds will continue to gradually subside this evening, with gusts
expected to remain below 45 mph. Occasional gusts 30 to 40 mph 
remain possible for the next couple of hours.

$$

ILZ051>057-061>063-066>068-071>073-100100-
/O.EXP.KILX.WI.Y.0001.000000T0000Z-230210T0000Z/
Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Springfield, Taylorville, Decatur, 
Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, 
Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, 
and Lawrenceville
550 PM CST Thu Feb 9 2023

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Winds will continue to gradually subside this evening, with gusts
expected to remain below 45 mph. Occasional gusts 30 to 40 mph 
remain possible for the next couple of hours.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Feb 8, 11:47 AM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Feb 8, 11:47 AM CST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1147 AM CST Wed Feb 8 2023

.SYNOPSIS...
Issued at 234 AM CST Wed Feb 8 2023

A strong storm system will move across central Illinois tonight,
bringing above normal temperatures, widespread rain, and strong
winds which should gradually diminish tomorrow afternoon. Friday
and Saturday will be more seasonable, with a chance for wintry
precipitation Friday. Temperatures will return to above normal by
Sunday, with continued warming possible through the middle of next
work week.

&&

.UPDATE...
Issued at 1050 AM CST Wed Feb 8 2023

Forecast looks in good shape right now with precip coming in later
this afternoon and then spreading north across the CWA through the
night. Models have trended slower with onset and will be making
some adjustments to that with this update. Temps and other areas
of the forecast look fine as well. Strong winds continue to look
likely late tonight through tomorrow. Will keep the watch going
for now, but will likely be changing it to an advisory early this
afternoon. Update will be out shortly.

&&

.SHORT TERM...(Through Thursday)
ISSUED AT 234 AM CST Wed Feb 8 2023

Mid-level water vapor satellite imagery shows cirrus gradually
spreading northward across central Illinois well in advance of a
developing low across far northeast Texas. Warm advection in
advance of this system should gradually increase today as a 500mb
vort max overtakes the surface feature and fosters its rapid
intensification across the mid Mississippi River Valley. The
NAEFS ensemble mean suggests PWATS will reach 1.25 inches south of
I-70 today, and will exceed 1 inch elsewhere across the state --
record values according to Lincoln's observed sounding
climatology. Both NAEFS and EPS ensembles suggest IVT values will
exceed 750 kg/m/s across areas along and east of I-55 as the
southerly LLJ intensifies ahead of the surface cyclone by midnight
tonight. The exact surface low track remains a bit ambiguous due
to local/meso-scale influences which the models just can't resolve
18-24 hours out, however the LREF ensemble mean suggests it will
track along the Illinois River from the St. Louis to Chicago areas
between roughly midnight and 10 AM. Two blaring weather concerns
exist with this feature: Heavy rain and high winds.

* Heavy rain: Concern is still nonzero for a flooding threat with
  the convective activity moving through tonight. The 06z
  iteration of the HRRR has a corridor of 3 inch or greater
  amounts in our southeast counties. This was above the ensemble
  max from the 00z HREF, which had a swath of 2 to 3 inch amounts
  across our southeast, and it's certainly much higher than what
  the majority of the high res models have. The NAMNest, for
  example, has the highest rain amounts (around 1.25 to 2 inches)
  mainly west of I-57. The HREF mean, which advertises widespread
  1 to 2 inch rain amounts CWA-wide, looks a lot like our latest
  forecast, though we do want to emphasize that should training
  occur (it would have to be due to training given the fast storm
  motion expected) higher, and potentially locally problematic
  amounts, would be possible.

* High wind potential: The 00z HREF mean (min) is suggesting gusts
  to 45 (40) mph west of I-55, 50 (45) mph east, while the max
  suggests gusts to 50 mph or slightly better will be possible
  everywhere with widespread gusts to 55 mph east of I-55. HREF
  max also shows some potential for isolated (likely convectively
  driven/enhanced) gusts to more than 60 mph, mainly along and
  east of I-57. Ensemble guidance from both the LREF and HREF
  suggest breaks in clouds will be possible behind the
  cold/occluded front (and primary area of convection) where there
  will be synoptically forced subsidence, which could foster a
  brief period in which some of the stronger winds aloft reach the
  surface. Fortunately, winds in the 1000-850mb layer will rapidly
  weaken behind the cold front which should theoretically confine
  the risk for strong, potentially damaging, wind gusts to only a
  few hours for most places. However, one thing that will bear
  watching is a low end sting jet type of situation developing as
  precipitation within the TROWAL evaporates/sublimates across a
  section of our area -- leading to enhanced subsidence and deeper
  mixing than what forecast soundings would suggest possible (45
  to locally 50 kt) via traditional momentum transfer techniques.
  The 06z iteration of the HRRR depicts this (possible) feature
  well, and has a swath of gusts to 60 kt (nearly 70 mph) briefly
  materializing along the southern edge of the surface low between
  I-72 and I-70. While this helps give a picture of what could
  theoretically happen, it's important not to get locked into the
  specific location or exact wind speeds with any convective
  allowing model (CAM). It'll be breezy all day Thursday, but the
  strongest winds will likely be right behind the cold/occluded
  front in the early morning, between 7 AM and 3 PM. The high wind
  watch was expanded in area to account for this concern, with
  the southern section of it beginning at 3 AM given concern that
  winds from the 70+kt 925-850mb LLJ mix down in isolated
  instances with a line of convection arcing southwest to
  northeast across the eastern half of the CWA between roughly 3
  and 6 AM. The big takeaway is that it's going to be windy: just
  how windy in any given place remains uncertain. Most locations
  east of the Illinois river will gust to 45 mph or higher, with
  some places possibly gusting to 60 or better.

Otherwise, it'll be a pleasant (first half of the) day, with
precipitation overspreading us from the south between 1 and 5 PM.
Some thunder will be possible, especially later in the evening
into the wee hours of the morning tomorrow when winds will begin
to pick up from the east-southeast. Temperatures could reach the
60s south of I-70 for a few hours early tomorrow morning before
cold frontal passage, which will induce a rapid cool down; the
rest of the day will likely be in the 30s west of I-57 to perhaps
low 40s east. We could wind up with some snow showers north of
I-72 in the afternoon/evening tomorrow, though accumulations (if
any -- ground temperatures will be warm to start) are expected to
be light.

.LONG TERM...(Thursday night through Tuesday)
ISSUED AT 234 AM CST Wed Feb 8 2023

We'll begin the day Friday with temperatures in the 20s west of
I-55 and 30s east, with around a 30% chance for snow. The
secondary low the deterministic GFS and several ensemble members
within the GEFS+EPS envelope were depicting yesterday is no more,
but there are still a couple ensemble members suggesting potential
for light snow accumulations. At this time, the raw ensemble data
would suggest around a 10-20% chance for any accumulations, and
very low probabilities for anything greater than half an inch, but
we'll continue to monitor new developments with forthcoming model
iterations, particularly as high resolution guidance starts to
come in.

Both Friday and Saturday appear seasonable with highs in the 30s
to perhaps low 40s area-wide, but by Sunday another warm up is
looking increasingly likely as ensemble guidance comes into
agreement that a ridge will translate eastward from the Western US.
The NBM would suggest probabilities for high temperatures greater
than or equal to 50F (12 degrees above the average high of 38F)
in Lincoln increase from 25 to 60 to 70 percent between Sunday,
Monday, and Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1147 AM CST Wed Feb 8 2023

VFR conditions will prevail at the start of this TAF period at all
sites, but this will not last long as precip and lower clouds
advect into the area this afternoon, ahead of the next weather
system. By early this evening, cigs will drop to MVFR with light
rain beginning. The rain will overspread the sites and then all
sites will see conditions decrease into IFR and LIFR around
midnight and during the overnight hours. Rain will get heavier at
times during the overnight hours with vis around 1sm and cigs
below 500ft. As the dry slot moves into the are during the early
morning hours, vis will improve to above 3sm at all sites except
BMI which will stay at 2sm. Cigs will improve slightly but
expecting below 1kft during the morning. As precip ends, VCSH is
expected everywhere except PIA...with will maintain some light
rain into the afternoon. Winds will be light this afternoon and
then become easterly with speeds over 10kts. As winds become more
southeast later tonight, speeds will increase with gust of
25-30kts possible. By morning, strongest winds will move over the
sites with highest winds in the east. Gusts over 25-30kts will be
likely with CMI and BMI seeing around 40kt gusts. Higher winds may
occur in the afternoon.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Thursday morning through Thursday afternoon
for ILZ038-043>046.

High Wind Watch from late tonight through Thursday afternoon for
ILZ052>057-061>063-066>068-071>073.

&&

UPDATE...Auten
SYNOPSIS...Bumgardner
SHORT TERM...Bumgardner
LONG TERM...Bumgardner
AVIATION...Auten
Hazardous weather outlook, Feb 8, 11:44 AM CST, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1144 AM CST Wed Feb 8 2023

ILZ027>031-036-037-040-041-047>050-091745-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Menard-Scott-Morgan-
1144 AM CST Wed Feb 8 2023

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...This afternoon and tonight.

Rainfall amounts of 1 to 1.5 inches are possible tonight into
Thursday morning, which may result in ponding of urban streets and
other low-lying areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Southwest winds will gust 35 to 45 mph Thursday morning, then west
winds will gust 35 to 45 mph Thursday afternoon. This will cause
travel difficulties for high profile vehicles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042>046-051>057-061>063-066>068-071>073-091745-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
1144 AM CST Wed Feb 8 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...This afternoon and tonight.

Rainfall amounts of 1 to 1.5 inches are possible tonight into
Thursday morning, which may result in ponding of urban streets and
other low-lying areas.

A few strong to severe thunderstorms are possible late tonight,
between 2 AM and 7 AM, with damaging wind gusts near 60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Southwest winds will gust as high as 55 mph Thursday morning, then
west winds will gusts as high as 55 mph Thursday afternoon. These
strong wind gusts may lead to isolated power outages, minor tree
damage, and will cause travel difficulties for high profile vehicles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late tonight. Severe weather is not
anticipated with most storms, but a few storms may produce damaging
wind gusts between 2 AM and 7 AM.

Erwin

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 9:46 AM CSTRiver Flood WarningILXClay, Richland24 hr
Feb 8, 12:30 PM CSTFlood WatchILXClay, Crawford, Jasper, Lawrence, Richland13 hr

Nearby

Wind Advisories in Illinois, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.